Dysfunctions – Causes Of Female Sexual
This most common of female sexual dysfunctions refers to sexual problems for women in the areas of arousal, a lack of sexual interest and willingness to be sexual, which is some sort of sexual arousal disorder. But for men, their are drugs that treat sexual dysfunction in men(Viagra, Cialis) desire for sex have been a huge success, however, women don’t have an equivalent medication solution for sexual problems might be intact.
Female sexual dysfunction desire and orgasm might be difficulty with arousal or are unable to become aroused In some cases of FSD, intercourse itself can be painful. Which can be say to be some kind of orgasmic disorder.
Research On The Causes Of Female Sexual Disorder
In a large study conducted, which 44 percent of women complained about sexual problems in general and in particular, a lack of desire for sex, says Judith Volkar, MD, “Decreased libido is most often a symptom in the 45 to 65 age group, although it can be present in any age group,” says Dr. Volkar. “So it is pretty normal.”
In some cases “Most women do not have a strong innate ‘drive’ for sexual activity”, but that doesn’t mean they don’t want sex, it just means they need the right motivation,” she says. “Romantic intimacy approach or gestures lead to emotional satisfaction in women, which makes them more receptive to sexual stimuli.”
Dysfunctions Of Female Sexual Disorder
In addition there can be physical or medical causes for decreased libido and other aspects of FSD, including any of the following:
- Past pelvic surgery.
- Traumatic childbirth.
- Bladder lift surgery.
- Certain high blood pressure medications.
- Heart disease and diabetes.
- Antidepressant therapies, particularly SSRIs.
As far as research goes, decreased in sexual desire are mostly caused by antidepressants which are the number one cause of decreased in female sexual desire . “Blood pressure, cholesterol, heart, seizure medications and for some, even birth control pills, can all decrease sexual desire,” says Dr. Volkar. “Don’t quit your medications just because they cause this side effect. And the fact is — for men and women — sexual desire decreases as we age. You have to talk to your doctor.